# SDR A6WA201643533

- Difficulty date: February 3, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 40,067 hours, 36,450 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FUEL AT 13,000 LBS, RECEIVED RT AUTO CROSS FLOW WHITE STATUS.  SYNOPTIC SHOWED RT CROSS FLOW EJECTOR CLOSED.  FUEL CONTINUED TO FEED LT TANK.  SELECTED GRAVITY CROSS FLOW TO RT TANK AT WHICH TIME WE RECEIVED FUEL IMBALANCE CAUTION MSG 800 - 950.  DIVERTED WHILE OBTAINING <300 LBS USING GRAVITY CROSS FLOW.  R & R RT FUEL TRANSFER SOV IAW AMM 28-13-43-000-801.  REMOVED PLACARD & MEL.
